# SDR MALA976404

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 451
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Loose
- Location: Rt Eng Intake
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE LIGHT ILLUMINATED APPROX EVERY 10 SECONDS WITH ENGINE ANTI ICE SELECTED ON.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE VERIFIED HIGH RESISTANCE IN INTAKE HEAT CIRCUIT, FOUND CONNECTOR 161/162 UP LOOSE, TIGHTENED CONNECTOR.  PERFORMED GROUND RUNS/ OPERATIONAL.  OPS CHECK GOOD.
